# SDR AALA202203155058

- Difficulty date: January 25, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 78,664 hours, 30,939 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Window Post
- Part number: D5311104920400
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK LEFT HAND CENTER WINDOW POST CRACKED AT FR 2 BETWEEN Y511 AND Y11.  REPLACED WINDOW POST PER  EO 5319Y017-003 AND EA 333775.
